1. Index to Volume 134
  2. pp. 1-4
  3. DOI: 10.1353/ajm.2012.0050
  4. restricted access View Summary | Download |
  1. Disk counting on toric varieties via tropical curves
  2. Takeo Nishinou
  3. pp. 1423-1472
  4. DOI: 10.1353/ajm.2012.0043
  5. restricted access View Summary | Download |
  1. Small families of complex lines for testing holomorphic extendibility
  2. Josip Globevnik
  3. pp. 1473-1490
  4. DOI: 10.1353/ajm.2012.0045
  5. restricted access View Summary | Download |
  1. Catalan numbers for complex reflection groups
  2. Iain G. Gordon, Stephen Griffeth
  3. pp. 1491-1502
  4. DOI: 10.1353/ajm.2012.0047
  5. restricted access View Summary | Download |
  1. On the non-vanishing of Hecke L-values modulo p
  2. Ming-Lun Hsieh
  3. pp. 1503-1539
  4. DOI: 10.1353/ajm.2012.0049
  5. restricted access View Summary | Download |
  1. Torsors over the punctured affine line
  2. V. Chernousov, P. Gille, A. Pianzola
  3. pp. 1541-1583
  4. DOI: 10.1353/ajm.2012.0051
  5. restricted access View Summary | Download |
  1. Deformations of unbounded convex bodies and hypersurfaces
  2. Mohammad Ghomi
  3. pp. 1585-1611
  4. DOI: 10.1353/ajm.2012.0041
  5. restricted access View Summary | Download |
  1. Distribution of holonomy about closed geodesics in a product of hyperbolic planes
  2. Dubi Kelmer
  3. pp. 1613-1653
  4. DOI: 10.1353/ajm.2012.0042
  5. restricted access View Summary | Download |
  1. Multiplicity one theorems for Fourier-Jacobi models
  2. Binyong Sun
  3. pp. 1655-1678
  4. DOI: 10.1353/ajm.2012.0044
  5. restricted access View Summary | Download |
  1. Unramified Brauer groups of finite and infinite groups
  2. Primož Moravec
  3. pp. 1679-1704
  4. DOI: 10.1353/ajm.2012.0046
  5. restricted access View Summary | Download |
  1. Multiple recurrence and convergence along the primes
  2. Trevor D. Wooley, Tamar D. Ziegler
  3. pp. 1705-1732
  4. DOI: 10.1353/ajm.2012.0048
  5. restricted access View Summary | Download |